Couldn't find what you looking for?

TRY OUR SEARCH!

In 2006 I wsas busy planning my wedding and buying our first house at the same time. The stress became overwhelming and I began to have severe panic attacks which lead to depression. My doctor suggested Effexor. I started at 37.5mg and quickly went up to 75mg once a day. I loved it the anxiety attacks were gone and I was able to go out and enjoy myself again. Two years later and my husband and I are ready to start a family so I spoke to my doctor about taking me off of the effexor. I started off by going down to 37.5 for two weeks and then 18.75mg for another two weeks and then nothing. I took my last 18.75mg on Saturday night and I have felt awful since. I have had a headache since Sunday night that even Motrin (which normally works wonders for me) won't get rid of. I am dizzy, nauseous, having what I can only assume everyone describes as brain shocks. I am jittery, shaky, i feel like I can cry constantly, my sleep schedule is completly screwed up and to top it all off my anxiety attacks are back in full force. Its only been 3 days and already I cant take this. I dont know what I should do. Should I try to ride it out for a few weeks and see if things get better or should I start taking the effexor again? This is the worst I have ever felt in my life even having the anxiety attacks and depression prior to going on the Effexor. Now I am wondering if it was even worth it to start the medication in the first place. HELP!!!

Loading...

Thank goodness for these sites. My son is currently two weeks out from stopping Effexor and klonopin. He says he feels like he's dying. At first we thought it was the flu, but after it went on over a week, we realized it was the medications. From sites like this I learned he is having all the classic symptoms. I am so grateful to read it will end...it takes time, there are some "non-drug" remedies. Again thanks so much to all of you!
Reply

Loading...

I have been on Effexor XR for about five years now. My family doc told me to go on it when I was actually still with my exhusband. (He knew I needed something) LOL Well, started and it seemed to work fine, and I made it through another two years with him until I finally took my children and left! Time went by and I am in a better place, wanted to get off and actually feel again! On Effexor I could handle anything, but there was no depth to my emotion, and the best thing I could dream of was SLEEP! Loved to sleep, always tired, but slept a disturbed sleep...

So, tried and tried to get off of Effexor. Absolutely the most horrible thing, with the worst side effects EVER, and I have given up many times and just stayed on. Now, I feel as if I NEED to get off! So, I am trying again, got further usgin method of prozac with effexor, then taper and taper some more, but now... I feel like I am going CRAZY. One minute energized, next exhausted, brain shivers, sick feeling, and I am down to granules every day. I am so scared I will be a junkie to this medication forever, never able to be without it! My boyfriend, who is actually a very good man, is worried about me, but patient. How can you even begin to explain how incredibly horrible this is?!! I cannot concentrate, my body hurts off and on, my vision is blurred at times so bad I have to pull over, I am happy, then sad (no, I am not bi-polar either), but I am very afraid...

Along with the physical side effects, has anyone out there felt like they are going crazy? WHEN DOES THIS EASE UP? This has been a process for months now!!! It helps to read other testimonials, and not feel so alone! I am researching all of these other medications that they list to help, but even this prozac makes me feel very strange. Thanks everyone for sharing and if I ramble and seem to make no sense whatsoever, it is because I am going through crazy Effexor withdrawal mania!! LOL

Good luck to all and be very understanding if a loved one you know if going through this! It is sheer HELL!
Reply

Loading...

Try the Sedona method for Anziety...
Reply

Loading...


coming off effexor is brutal - just like coming off meth... your brains perspective will see the world in a gray , hopeless ICKY way. never take more than 75mg of effexor.. and only take it 6days on/ 1 day off... no matter what all the d****t doctors tell you.. that one day is good.. venlafaxine is a stimulant chemical...THE DOCTORS DIDNT TELL YOU THAT. you will need to get on another low dosed med while you come off, then you can drop that med after you feel ok without the effexor... DRINK 1.5 gallons of water every day to flush your body -EVERYDAY dont stop that
Reply

Loading...